# SDR CALA0100499

- Difficulty date: May 23, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 19,580 hours, 10,513 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 4 MID FLAP LOWER SKIN WORN/GOUGED AT NR 7 FLAP TRACK FAIRING, WBL 254.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5753-01155, REV A.
